# SDR FDEA201606252140

- Difficulty date: June 25, 2016
- Submitted: June 27, 2016
- Operation: Air carrier
- Aircraft: N381FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46615
- Aircraft time: 95,094 hours, 40,103 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ACA3108
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 A/C COMPARTMENT CUTOUT AFT UPPER CORNER SKIN HAS A .75" CRACK FROM SKIN EDGE THRU 1 FASTENER.  REPAIRED A/C COMPARTMENT IAW SRM 53-50-00, FIG 3A, VOL 1.
